# SDR 2005UALA00794

- Difficulty date: August 9, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 12,538 hours, 5,365 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT EXPERIENCED GREEN HYD QTY LOSS AND ECAM INDICATION.
